# SDR QXEA0000544

- Difficulty date: February 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - STRINGER AT FORWARD RIGHT SIDE OF RUDDER INSIDE PANEL 57Y IS BENT.  REPAIRED IAW HORIZON AIR EA 4-55-187 AND FOKKER SRM 51-31-02.
